- Calpol suspension without sugar is a product designed for children from 3 months of age. Is responsible for the reduction of fever and alleviate pain eg. Teeth or muscles.
5 ml contains 120 mg of paracetamol and the excipients: liquid maltilol, sorbitol 70%, zdespergowana cellulose, glycerol, xanthan gum, methyl parahydroxybenzoate, propyl parahydroxybenzoate, strawberry flavor, 122 karmoizyny E, purified water.
The formulation is a suspension designed for oral use. It consists of paracetamol, which contributes to relieve the pain (tooth head, muscle, or other related serrations). In addition, the active substance is responsible for the reduction of elevated body temperature.
- Hypersensitivity to the active components of the preparation
- liver disease or kidney disease
It is recommended to use the product in case of fever accompanying a cold, flu or other diseases of childhood. Indicated also the pain of small or average intensity, eg. Headache, pain associated with teething, toothache, muscle pain, joint and bone. Serve children from 3 months to 6 years.
For oral use. Usually, it is recommended that administration once 10-15mg / kg body weight or according to the scheme: infants 3-12 months of age - a single dose 2,5-5ml; children aged 1-6. years - 5-10ml. If necessary, the dose can be repeated every four hours, but no more than 4 x / 24h.